MAUDE Adverse Event Report: TELEFLEX MEDICAL ET TUBE, SHER-I-BRONCH, LS, 35 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF

TELEFLEX MEDICAL ET TUBE, SHER-I-BRONCH, LS, 35 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF
Model Number IPN048995
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Exsanguination (1841)
Date of Event 04/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Medwatch report #mw5116728.A device history record (dhr) review could not be performed as the lot number provided does not match to the product code reported on the complaint.
 
Event or Problem Description
The report states, "the patient required re-intubation x3 due to blown cuffs.The patient developed retropharyngeal hemorrhage due to the number of intubations".Additional information regarding if a device was used to assess cuff pressure states, "no device, but the cuff is normally checked prior to insertion".The patient did not sustain any desaturation.Per the customer, it is not known how the bleeding was stopped, however the patient did undergo a bronchoscopy after the event.The patient was discharged from the hospital to a skilled nursing facility.

Brand Name
ET TUBE, SHER-I-BRONCH, LS, 35 FR
Common Device Name
TUBE, TRACHEAL/BRONCHIAL, DIFF
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
MDR Report Key16947919
Report Number3003898360-2023-00687
Device Sequence Number6555202
Product Code CBI
UDI-Device Identifier14026704617392
UDI-Public14026704617392
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K180253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN048995
Device Catalogue Number5-16035
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2023
Initial Report FDA Received Date05/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown